BibTeX record journals/dm/EuFPT12

download as .bib file

@article{DBLP:journals/dm/EuFPT12,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan and
               Chien{-}Tai Ting},
  title     = {Sign-balance identities of Adin-Roichman type on 321-avoiding alternating
               permutations},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {15},
  pages     = {2228--2237},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.03.024},
  doi       = {10.1016/j.disc.2012.03.024},
  timestamp = {Sun, 28 May 2017 13:25:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/EuFPT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics